Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 151, NWS State College, PA

July 19, 2015McKean County, Warren County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jul 19, 2015, 6:15 PM EDT for McKean County, Warren County, Pennsylvania. It was in force for 60 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 19, 2015, 6:15 PM EDT (22:15 UTC)
Expired
Jul 19, 2015, 7:15 PM EDT
In force
60 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties McKean County, PA, Warren County, PA

The radar

The Buffalo radar (KBUF), 114 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 19, 6:30 PM EDTTSTM WND DMGBradford, PAMULTIPLE TREES DOWN IN BRADFORD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 19, 3:18 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 10.3 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2015-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 197 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2015-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
197 J/kg
Mixed-layer CIN
-185 J/kg
Mixed-layer LCL
1250 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
-19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

470 
WUUS51 KCTP 192215
SVRCTP
PAC083-123-192315-
/O.NEW.KCTP.SV.W.0151.150719T2215Z-150719T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
615 PM EDT SUN JUL 19 2015

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN WARREN COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  NORTHERN MCKEAN COUNTY IN NORTH CENTRAL PENNSYLVANIA...

* UNTIL 715 PM EDT

* AT 613 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS AROUND 60
  MPH. THIS STORM WAS LOCATED NEAR ALLEGANY STATE PARK...AND MOVING
  SOUTHEAST AT 25 MPH. OTHER STRONG WERE FORMING BEHIND THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  ALLEGANY STATE PARK...BRADFORD...WARREN...CORYVILLE...CYCLONE...
  GARLAND...KINZUA DAM...LOTTSVILLE...MARSHBURG...REW...RUSSELL...
  SCANDIA...SMETHPORT...WARREN SOUTH...YOUNGSVILLE...ELDRED...LEWIS
  RUN...STARBRICK...SUGAR GROVE AND BRADFORD AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE THUNDERSTORM WIND GUSTS ARE EXPECTED TO PRODUCE DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING.

PREPARE FOR LARGE HAIL. STAY SAFE INDOORS. CONSIDER MOVING
AUTOMOBILES INTO A GARAGE.

IN ADDITION TO OTHER THREATS...CONTINUOUS LIGHTNING IS OCCURRING WITH
THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 4200 7828 4180 7846 4182 7958 4200 7934
TIME...MOT...LOC 2213Z 240DEG 49KT 4200 7881 

$$

MARTIN
1 follow-up statement
299 
WWUS51 KCTP 192244
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
644 PM EDT SUN JUL 19 2015

PAC083-123-192315-
/O.CON.KCTP.SV.W.0151.000000T0000Z-150719T2315Z/
WARREN PA-MCKEAN PA-
644 PM EDT SUN JUL 19 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR NORTHERN WARREN AND NORTHERN MCKEAN COUNTIES...

AT 642 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 
MPH. THIS STORM WAS LOCATED NEAR CUBA...MOVING SOUTHEAST AT 25 MPH. 
OTHER STORMS WERE FORMING BEHIND THIS STORM...AS FAR WEST TO NEAR 
WARREN. 

LOCATIONS IMPACTED INCLUDE...
ALLEGANY STATE PARK...BRADFORD...WARREN...CORYVILLE...CYCLONE...
GARLAND...KINZUA DAM...LOTTSVILLE...MARSHBURG...REW...RUSSELL...
SCANDIA...SMETHPORT...WARREN SOUTH...YOUNGSVILLE...ELDRED...LEWIS
RUN...STARBRICK...SUGAR GROVE AND BRADFORD AIRPORT.

LAT...LON 4200 7828 4180 7846 4182 7958 4200 7934
TIME...MOT...LOC 2242Z 240DEG 49KT 4220 7835 

$$

MARTIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 3:45 PM EDT, 2 hours 30 minutes earlier.

Area forecast discussion, Jul 19, 3:45 PM EDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
345 PM EDT SUN JUL 19 2015

.SYNOPSIS...
A PAIR OF COLD FRONTS WILL PUSH SOUTHEAST ACROSS THE REGION
TONIGHT AND ON TUESDAY. HIGH PRESSURE WILL BUILD OVER PENNSYLVANIA
DURING THE SECOND HALF OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
SEVERE THUNDERSTORM WATCH #443 IS NOW IN EFFECT FOR THE NORTHERN
HALF OF CENTRAL PA THROUGH 11 PM EDT. PRELIMINARY CELLS FIRING
DUE TO DIURNAL DESTABILIZATION AND BOUNDARY LAYER THERMAL RIDGE
PUSHING EAST OF MY AREA. HOTTEST DAY OF SUMMER THUS FAR IN
PROGRESS WITH APPARENT TEMPS SURGING INTO THE 90S THROUGHOUT.
HEAT INDICES WILL TOP OUT BETWEEN 100F AND 104F ACROSS THE SUSQ
VALLEY.

VERY WARM ALOFT WITH BOUNDARY LAYER CAPPING OF EARLIER TOWERS
NOW DECREASING AS CIN ANALYSIS SHOWS DESTABLIZATION OCCURRING
OVER LAKE ERIE AND NORTHWEST PA. JUST ONE HOUR AGO...ELEVATED
HEAT SOURCE SHOWERS BRIEFLY SPROUTED OVER SOUTH MOUNTAIN BEFORE
MOVING OFF THE TERRAIN AND QUICKLY DISSIPATING. SIMILAR SHOWERS
TRYING TO GROW OVER PORTIONS OF THE CENTRAL MOUNTAINS...AND ARE
NOW OVERCOMING THE CAP. HRRR DOES DEVELOP AND PROPOGATE THIS ISOLD
TO SCT SHRA/TSRA AREA SIMILAR TO SAT EVENING ACTIVITY BEFORE
DISSIPATING IT WITH THE DECREASE IN DIURNAL HEATING BY 00Z.

MAIN ACTIVITY EXPECTED WITH APPROACHING SHORTWAVE/COLD FRONT FROM
THE EASTERN GLAKS THIS EVENING THROUGH LATE TONIGHT. NO REAL
CHANGES TO PREVIOUS THINKING...WITH NORTHERN AREAS STANDING THE
GREATEST THREAT OF STRONG TO LOCALLY SEVERE STORMS...AS THE PARENT
SHORTWAVE WILL LIFT WELL NORTH OF THE REGION THIS EVENING. FAR
SOUTHEAST MAY BE HARD PRESSED TO RAIN FROM THIS FRONT AS A RESULT
LATE TONIGHT...AS GREATER DISTANCE FROM THE WANING LG SCALE
FORCING ACCOMPANIES FROPA FURTHER SOUTH. THUS TAPERING POPS TO THE
SOUTHEAST WILL BE MAINTAINED.

COOLER/DRIER AIR IN WAKE OF COLD FRONT SHOULD MAKE SOME INROADS
ACROSS THE NW MTNS...WHERE LOWS IN THE L60S EXPECTED TONIGHT. THE
REST OF CENTRAL PA WILL REMAIN IN MUGGY AIR MASS FOR ANOTHER NIGHT
WITH LOWS BTWN 70-75F SOUTH OF I-80.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
STALLED OUT COLD FRONT NR THE MASON DIXON LINE WILL BE THE FOCUS
FOR SCT PM CONVECTION ON MONDAY. ELSEWHERE...ARRIVAL OF LOW PWAT
AIR ACROSS NORTHERN PA SHOULD ENSURE A DRY DAY. ENS MEAN 8H TEMPS
ARE SUPPORTIVE OF HIGHS FROM THE L80S OVR THE N MTNS...TO THE L90S
ACROSS THE LOWER SUSQ VALLEY.

DID NOT CHANGE MUCH ON THIS PERIOD. DID GO WITH A DRY FCST FOR THE
MORNING HOURS.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
HARD TO SEE A LOT GOING ON AFTER THIS EVENING...DUE TO THE LACK
OF SFC CONVERGENCE.

DID GO WITH SOME CHC POPS LATER MONDAY INTO TUE. HIGHEST CHC
ON TUE...AS SECONDARY FRONT DROPS SE.

AFTER THIS...LOOKING AT MAINLY DRY WEATHER WED INTO FRIDAY.

SOME MODELS LIKE THE GFS40 HAVE SOME SHOWERS IN THE SW ON THU.
LEFT FCST DRY FOR NOW.

MAIN CHANGE WAS TO LOWER TEMPS MORE FOR THE PERIOD WED INTO
FRIDAY. MAIN FACTORS ARE LOWER 500 MB HEIGHTS ON THE MODELS LATELY
ALSO THE TENDENCY FOR THE AIRMASS BEHIND COLD FRONTS TO BE COLDER
THAN FCST LATELY. ALSO THE WET GROUND.

MID SHIFT DID PUT SOME SHOWERS IN FOR THE FIRST PART OF THE
WEEKEND. SOME MODELS SHOW VERY STRONG WARM ADVECTION AND
DIRECTIONAL SHEAR INTO AT LEAST NW PA ON SUNDAY. EC NOT REALLY
SHOWING MUCH OF THIS. FOR NOW...DID CARRY SHOWERS INTO SUNDAY.

&&

.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
VFR CONDS PREVAILING THROUGH MID AFTERNOON. ISOLATED RESTRICTIONS
BECOME POSSIBLE IN SCT TSTMS AFTER 20Z THIS AFTERNOON OVER
NORTHERN/CENTRAL MTNS. ACTIVITY WILL CONTINUE THROUGH THE
EVENING...UNTIL A COLD FRONT DROPS ACROSS CWA OVERNIGHT. STORMS
WILL BE MOST NUMEROUS /AND IMPACTS THE BIGGEST/ ACROSS NW HALF OF
CWA...AND SOME OF THESE TSTMS WILL BE STRONG TO SEVERE WITH SIG
LOCAL SHORT-LIVED IMPACTS TO CIGS/VSBYS AND STRONG WIND GUSTS.
OTHERWISE WINDS WILL BE FROM THE SW INCREASING TO AROUND 10 MPH.

OUTLOOK...

MON...CIG RESTRICTIONS POSS NW EARLY. OTHERWISE MAINLY VFR. SCT
TSMS POSS SOUTH.

TUE...CIG RESTRICTIONS LIKELY NW HALF. CHANCE SHOWERS/TSTMS.

WED-FRI...MAINLY VFR. LOCAL A.M. FOG POSS.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR PAZ036-056>059-
063>066.

&&

SYNOPSIS...DEVOIR
NEAR TERM...DEVOIR
SHORT TERM...DEVOIR/MARTIN
LONG TERM...MARTIN
AVIATION...DEVOIR/RXR
Hazardous weather outlook, Jul 19, 3:20 PM EDT, 2 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
320 PM EDT SUN JUL 19 2015

PAZ004>006-010>012-017>019-037-041-042-045-046-049-051>053-201930-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-TIOGA-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-MONTOUR-NORTHUMBERLAND-
COLUMBIA-
320 PM EDT SUN JUL 19 2015

...SEVERE THUNDERSTORM WATCH 443 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ050-201930-
SNYDER-
320 PM EDT SUN JUL 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A COLD FRONT APPROACHING FROM THE GREAT LAKES WILL BRING LATE DAY
AND EVENING THUNDERSTORMS TO PARTS OF THE AREA. THERE IS A SLIGHT
RISK OF DAMAGING WIND GUSTS OR LARGE HAIL WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ024>028-033>035-201930-
CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-
320 PM EDT SUN JUL 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A COLD FRONT APPROACHING FROM THE GREAT LAKES WILL BRING LATE DAY
AND EVENING THUNDERSTORMS TO PARTS OF THE AREA. THERE IS A SLIGHT
RISK OF DAMAGING WIND GUSTS OR LARGE HAIL WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ036-056>059-063>066-201930-
FRANKLIN-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-
LANCASTER-
320 PM EDT SUN JUL 19 2015

...HEAT ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 19, 3:06 PM EDT, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
306 PM EDT SUN JUL 19 2015

PAZ042-046-053-191930-
SULLIVAN PA-COLUMBIA PA-SOUTHERN LYCOMING PA-
306 PM EDT SUN JUL 19 2015

...A STRONG THUNDERSTORM WILL AFFECT SULLIVAN...COLUMBIA...AND
SOUTHERN LYCOMING COUNTIES UNTIL 330 PM EDT...

AT 305 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
HUGHESVILLE...MOVING NORTHEAST AT 20 MPH.

50 MPH WIND GUSTS AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HUGHESVILLE...JAMISON CITY...LAIRDSVILLE...MUNCY...MUNCY
VALLEY...BENTON...PICTURE ROCKS...STILLWATER...AND LAPORTE.

THIS INCLUDES INTERSTATE 180 FROM MILE MARKERS 9 TO 14.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4113 7627 4117 7680 4130 7679 4134 7670
      4131 7660 4135 7666 4144 7641 4123 7632
      4120 7632
TIME...MOT...LOC 1905Z 246DEG 18KT 4123 7674

EVANEGO
Special weather statement, Jul 19, 3:33 PM EDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
333 PM EDT SUN JUL 19 2015

PAZ042-046-053-192015-
SULLIVAN PA-COLUMBIA PA-SOUTHERN LYCOMING PA-
333 PM EDT SUN JUL 19 2015

...STRONG THUNDERSTORMS WILL AFFECT SULLIVAN...COLUMBIA...AND
SOUTHERN LYCOMING COUNTIES UNTIL 415 PM EDT...

AT 333 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR MUNCY VALLEY TO NEAR CENTRAL TO NEAR
LAIRDSVILLE...AND MOVING EAST AT 25 MPH.

50 MPH WIND GUSTS AND NICKEL SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
JAMISON CITY...LAIRDSVILLE...MUNCY VALLEY...RICKETTS GLEN STATE
PARK...BENTON... DUSHORE...EAGLES MERE...LAPORTE AND STILLWATER.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4130 7631 4120 7632 4114 7629 4116 7667
      4132 7665 4131 7660 4134 7665 4141 7664
      4156 7640 4154 7622
TIME...MOT...LOC 1933Z 250DEG 23KT 4140 7652 4129 7644 4118 7657

EVANEGO
Special weather statement, Jul 19, 4:41 PM EDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
441 PM EDT SUN JUL 19 2015

PAZ053-192130-
COLUMBIA PA-
441 PM EDT SUN JUL 19 2015

...A STRONG THUNDERSTORM WILL AFFECT COLUMBIA COUNTY UNTIL 530 PM
EDT...

AT 440 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
IOLA...MOVING EAST AT 25 MPH.

30 MPH WIND GUSTS AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  WALLER AND CENTRAL AROUND 450 PM EDT.
  FAIRMOUNT SPGS AND JAMISON CITY AROUND 455 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BENTON...BRIAR
CREEK...ESPY...LIME RIDGE AND MILLVILLE.

FOR THOSE DRIVING ON INTERSTATE 80...THIS INCLUDES AREAS BETWEEN THE
BUCKHORN AND NESCOPEK EXITS...SPECIFICALLY FROM MILE MARKERS 232 TO
247.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4101 7652 4117 7658 4124 7649 4131 7633
      4131 7631 4120 7632 4113 7628 4114 7623
      4103 7623 4099 7622
TIME...MOT...LOC 2040Z 240DEG 49KT 4114 7649

MARTIN
Special weather statement, Jul 19, 5:15 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
515 PM EDT SUN JUL 19 2015

PAZ035-036-192215-
FRANKLIN PA-FULTON PA-
515 PM EDT SUN JUL 19 2015

...A STRONG THUNDERSTORM WILL AFFECT FRANKLIN...AND FULTON COUNTIES
UNTIL 615 PM EDT...

AT 513 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
BIG COVE TANNERY...MOVING NORTHEAST AT 20 MPH.

30 MPH WIND GUSTS AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  FORT LOUDON AROUND 520 PM EDT.
  ST. THOMAS AROUND 525 PM EDT.
  CHAMBERSBURG AROUND 535 PM EDT.
  SCOTLAND AROUND 540 PM EDT.
  SHIPPENSBURG AROUND 545 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE STATE LINE...UPTON...
WILLIAMSON...WHITETAIL SKI AREA AND WARRENTON.

THIS INCLUDES INTERSTATE 81 FROM MILE MARKERS 0 TO 22.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

MINOR FLOODING MAY DEVELOP. DO NOT DRIVE INTO WATER COVERING THE
ROADWAY.

TURN AROUND DONT DROWN.

&&

LAT...LON 3972 7817 4003 7814 4006 7754 3972 7762
TIME...MOT...LOC 2113Z 240DEG 49KT 3988 7803

MARTIN
Special weather statement, Jul 19, 5:52 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
552 PM EDT SUN JUL 19 2015

PAZ004-005-192245-
WARREN PA-MCKEAN PA-
552 PM EDT SUN JUL 19 2015

...A STRONG THUNDERSTORM WILL AFFECT WARREN...AND MCKEAN COUNTIES
UNTIL 645 PM EDT...

AT 551 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
ALLEGANY STATE PARK...MOVING SOUTHEAST AT 25 MPH.

50 MPH WIND GUSTS AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS STORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  ALLEGANY STATE PARK AROUND 600 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE CERES...ELDRED...LEWIS
RUN AND UNIVERSITY OF PITTSBURGH - BRADFORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4200 7823 4173 7829 4194 7912 4200 7912
TIME...MOT...LOC 2151Z 240DEG 49KT 4207 7891

MARTIN
Special weather statement, Jul 19, 6:10 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
610 PM EDT SUN JUL 19 2015

PAZ037-192245-
TIOGA PA-
610 PM EDT SUN JUL 19 2015

...A STRONG THUNDERSTORM WILL AFFECT TIOGA COUNTY UNTIL 645 PM EDT...

AT 610 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
MANSFIELD...MOVING EAST AT 30 MPH.

40 MPH WIND GUSTS AND DIME SIZE HAIL ARE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  MANSFIELD AROUND 620 PM EDT.
  MILLERTON AROUND 635 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE ROSEVILLE...TIOGA...
TIOGA JUNCTION AND MANSFIELD UNIVERSITY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4180 7690 4179 7723 4192 7727 4200 7701
      4200 7693
TIME...MOT...LOC 2210Z 258DEG 25KT 4188 7716

CERU

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 8:02 PM EDTSpecial Weather StatementCTPNorthumberland, Schuylkill28 min
Jul 18, 8:23 PM EDTAreal Flood AdvisoryCTPYork3 hr
Jul 18, 8:27 PM EDTSpecial Weather StatementCTPLancaster33 min
Jul 18, 8:47 PM EDTSevere Thunderstorm WarningCTPSchuylkill43 min
Jul 18, 8:56 PM EDTSpecial Weather StatementCTPYork34 min
Jul 19, 3:06 PM EDTSpecial Weather StatementCTPSullivan24 min
Jul 19, 3:33 PM EDTSpecial Weather StatementCTPSullivan42 min
Jul 19, 4:41 PM EDTSpecial Weather StatementCTPColumbia49 min
Jul 19, 5:15 PM EDTSpecial Weather StatementCTPFranklin, Fulton60 min
Jul 19, 5:52 PM EDTSpecial Weather StatementCTPMcKean53 min
Jul 19, 6:10 PM EDTSpecial Weather StatementCTPTioga35 min
Jul 19, 6:38 PM EDTSevere Thunderstorm WarningCTPWarren47 min
Jul 19, 6:51 PM EDTAreal Flood AdvisoryCTPMcKean, Warren114 min
Jul 19, 7:21 PM EDTSpecial Weather StatementCTPMcKean54 min
Jul 19, 7:35 PM EDTSevere Thunderstorm WarningCTPCameron, Elk, McKean30 min
Jul 19, 7:38 PM EDTAreal Flood AdvisoryCTPElk6 hr
Jul 19, 7:53 PM EDTTornado WarningCTPCameron, Elk37 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.